MathSciNet Relay Station
MathSciNet bibliographic data
MR382699 (52 #3581) 32B20 (32C05)
Hardt, Robert M. Homology theory for real analytic and semianalytic sets. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2 (1975), no. 1, 107–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement